A contribution to a theorem of Ulam and Mazur.
Aequationes mathematicae, Tome 34 (1987), pp. 61-63
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1987__34_137222,
author = {Walter Benz and Hubert Berens},
title = {A contribution to a theorem of {Ulam} and {Mazur.}},
journal = {Aequationes mathematicae},
pages = {61--63},
year = {1987},
volume = {34},
zbl = {0651.46022},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__34_137222/}
}
Walter Benz; Hubert Berens. A contribution to a theorem of Ulam and Mazur.. Aequationes mathematicae, Tome 34 (1987), pp. 61-63. http://geodesic.mathdoc.fr/item/AM2_1987__34_137222/